# SDR ANCF20220829033

- Difficulty date: August 24, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N783AV
- Make and model: Boeing 787-8
- Aircraft serial: 37505
- Aircraft time: 23,507 hours, 3,440 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Part number: ARM5996
- Part serial: 160018755111
- Condition: Damaged
- Location: Bulk Cargo Door
- Component: Seal
- Component part number: ARM5996
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PILOT REPORT
24.AGO.22 WO 16'737'325=> AOG PRIORITY] DUE TO A PRESSURIZATION INCIDENT WE REQUEST TO REMOVE
DUE TO A PRESSURIZATION INCIDENT WE REQUEST TO REMOVE THE FDR AND THE CVR.

25.AGO.22 WO 16'737'329=> REF: W/O 16737325 CREW REPORT AIRCRAFT
PRESSURISATION ISSUE DURING DECENT BULK CARGO DOOR SEAL FOUND DAMAGED + PROTRUDING  OUT OF AIRCRAFT

ACTIONS TAKEN
24.AGO.22 WO 16'737'325=> AT REQUEST OF MCC CB CE3131802 TRIPPED + AFT DFDR DEACTIVATED FOR BASE ATTENTION DATA LINK VOICE + FLIGHT RECORDER SYS AFT STATUS NOW DISPLAYED.

24.AGO.22 WO 16'737'325=> IN ACCORDANCE WITH AMM 31-31-00-09A-110B THE FDR AN THE CVR DATA LINK WERE DOWNLOAD SATISFACTORY. WEB: FTP:// INTRANET/10.3.6.160/EAFR/N783AV/2022-08-26.

25.AGO.22 WO 16'737'329=> BULK CARGO SEAL REPLACED IAW  B787-A-52-09-04-00A-720A-A   P/N ARM5996 // 8130-3 FROM # - 00797529
